A Note on the Edgeworth Expansion for the Kendall Rank Correlation Coefficient

Willem/Wim Albers

    Research output: Contribution to journalArticleAcademic

    41 Downloads (Pure)

    Abstract

    In this note it is shown how to some extent the Edgeworth expansion for the distribution function of Kendall's $\tau$ can be established by using a well-known general result on such expansions.
    Original languageEnglish
    Pages (from-to)923-925
    JournalAnnals of statistics
    Volume6
    Issue number4
    DOIs
    Publication statusPublished - 1978

      Fingerprint

    Keywords

    • characteristic function
    • Kendall rank correlation coefficient
    • Edgeworth expansion
    • IR-70391

    Cite this